Duke Mathematical Journal

Analytic subgroups of affine algebraic groups

Andy R. Magid

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 4 (1977), 875-882.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312548

Digital Object Identifier
doi:10.1215/S0012-7094-77-04441-6

Mathematical Reviews number (MathSciNet)
MR0473030

Zentralblatt MATH identifier
0376.22008

Subjects
Primary: 20G05: Representation theory
Secondary: 14L15: Group schemes

Citation

Magid, Andy R. Analytic subgroups of affine algebraic groups. Duke Math. J. 44 (1977), no. 4, 875--882. doi:10.1215/S0012-7094-77-04441-6. https://projecteuclid.org/euclid.dmj/1077312548


Export citation